# SDR F3LA2022031000007

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 07536
- Aircraft time: 1,407 hours, 5,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Missing
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP 213048 ITEM 1: CREW FOUND L1 DOOR HARD TO OPEN. CORRECTIVE ACTION: OPENED L1 CREW/PASSENGER DOOR. REF LP 213048 ITEM 2 AND 3 FOR DAMAGE FOUND. DISCREPANCY: ITEM 2: FOUND BEARING MISSING FROM DAMPER CYLINDER LINKAGE TRUNNION AT L1 DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED FLANGE/BUSHING AT L1 DOOR DAMPER CYLINDER LINKAGE TRUNNION IAW AMM 52-11-1-000/400-001-A. DOOR OPS CHECK GOOD, AC OK FOR SERVICE TORQUE WRENCH - SN 0236 DUE JUL132022. AMM 52-11-11-000/400-001-A. DISCREPANCY: LP 213048 ITEM 3: FOUND DAMAGE AT L:1 DOOR LOWER SUPPORT FITTING. DEEPEST GOUGE RECORDED .56" LONG .2 " DEEP, .47" WIDE. NO RESOLUTION AT THIS TIME, AIRCRAFT FERRIED TO DEN FOR REPAIR.****SUPPLEMENTAL WILL FOLLOW ON ITEM #3***
